caret icon Back to all discussions

Med for PD

It seems like the medication that I have been making the diag, which was May, is worse? Sinemet...Is there anyone else that has had this happen to?

  1. I don't completely understand your message but i have had a negative response to all PD medications.. thank you bob g..

    1. Thanks Bob

  2. Vetman, I agree with Bob that any medication may have an adverse effect.I started on C/L but had multiple issues tolerating it and was given too high a dosage. Neurologist switched me to Rytary and after several tweaks in dosage, I am doing well on it.
    Since we are all so different,one medication may work for someone while a different option may be needed for another. See you neurologist to discuss what you are experiencing.It may be helpful to keep a log and not wait for your next appointment. You can discuss this over the phone if need be.Pleaselet.

    1. Sorry I hit send too soon! Please let me know how you are doing. We all want you to receive the best care possible.
      Thea DeStephano. Community Team Member

      1. Thanks Thea.. i appreciate your message.. i will discuss with my neurologist.. and i will see what comes of it ..bob g..

        or create an account to reply.